It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Synthroid side effect

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 02-08-2016, 11:08 AM   #1
    Jefh
    Junior Member
    (female)
     
    Join Date: Nov 2014
    Location: Maryland
    Posts: 13
    Jefh HB User
    Synthroid side effect

    Anyone here have muscle twitches as a side effect of Synthroid? I am two months after total thyroidectomy and two parathyroidectomies for intermittent hot thyroid nodules and primary hyperparathyroidism. Since the surgery I have had muscle twitching, especially in my legs and eyelids. I'm also having lots of problems regulating my dose, currently at 88mcg daily. I'm due to see the endocrinologist and have lags done next week

     
    Reply With Quote
    Sponsors Lightbulb
       
    Reply Reply

    Tags
    muscle twitches, synthroid



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:42 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!